# SDR USAASB99245

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200502
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1817 - EN ROUTE FROM PHL/MSP, CAPTAIN REPORTED THE NR 2  AND NR 3 TRANSFORMER RECTIFIERS HAD TRIPPED AND THE CAPTAIN'S WINDOW OVERHEAT LIGHT WAS ON.  CAPTAIN RESET T/R'S, BUT THEY BOTH TRIPPED AGAIN.  LOSS OF ELECTRIC TRIM, AUTOSPEED BRAKE AND RIGHT GENERATOR WAS NOTED.  AN ELECTRICAL SMELL IN THE COCKPIT WAS ALSO NOTED.  FLIGHT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE GENERATOR FEEDER HARNESS.  RAN ENGINE.  OPERATIONAL CHECK NORMAL.  (X)
